Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Knee pain, gout. Blood test shows missing liver enzymes. Want advice about nutrition

My son's doctor said that the pain in his knees is gout caused by missing enzymes in the liver (after a blood test). What could this be? The doctor gave him something for his gout. My son is 26 years old and was a football player - he thought it was an injury-related problem. Is there a diet that could help him? He rarely drinks and my brother hardly ever had a drink and he had something akin to cirrosis of the liver. Could you give us some advise about nutrition?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response

The below mentioned diet can be followed.

1. Limit the use of meat, poultry and fish.(4 - 6 ounces/day).
2. Cut the amount of fat in the food.
3. Avoid alcohol.
4. Avoid sweeteners with high fructose corn syrup.
5. Use low fat or fat free dairy products.
6. Use complex carbohydrate(Whole grain, fruits and vegetables).
7. Drink plenty of water.
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor